Loading [MathJax]/jax/output/SVG/config.js
Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V. A. Steklova, 1955, Volume 46, Pages 3–158 (Mi tm1182)  

This article is cited in 5 scientific papers (total in 5 papers)

Investigations in homotopy theory of continuous mappings. I. The algebraic theory of systems. II. The natural system and homotopy type

M. M. Postnikov
Bibliographic databases:
Language: Russian
Citation: M. M. Postnikov, “Investigations in homotopy theory of continuous mappings. I. The algebraic theory of systems. II. The natural system and homotopy type”, Trudy Mat. Inst. Steklov., 46, Acad. Sci. USSR, Moscow, 1955, 3–158
Citation in format AMSBIB
\Bibitem{Pos55}
\by M.~M.~Postnikov
\paper Investigations in homotopy theory of continuous mappings. I.~The algebraic theory of systems. II.~The natural system and homotopy type
\serial Trudy Mat. Inst. Steklov.
\yr 1955
\vol 46
\pages 3--158
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1182}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=74819}
\zmath{https://zbmath.org/?q=an:0067.40904}
Linking options:
  • https://www.mathnet.ru/eng/tm1182
  • https://www.mathnet.ru/eng/tm/v46/p3
  • This publication is cited in the following 5 articles:
    1. V. A. Smirnov, “Homotopy type and $A_\infty$-group structure”, Sb. Math., 189:10 (1998), 1563–1572  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Smirnov, “Homotopy theory of coalgebras”, Math. USSR-Izv., 27:3 (1986), 575–592  mathnet  crossref  mathscinet  zmath
    3. S. MacLane, “Applications of categorical algebra”, Russian Math. Surveys, 40:4 (1985), 73–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. M. Postnikov, “Localization of topological spaces”, Russian Math. Surveys, 32:6 (1977), 121–184  mathnet  crossref  mathscinet  zmath
    5. V. M. Buchstaber, A. S. Mishchenko, “$K$-theory on the category of infinite cell complexes”, Math. USSR-Izv., 2:3 (1968), 515–556  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:630
    Full-text PDF :310
    References:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025